# SDR USAA010420

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, STATION 1474 CANTED AT 9 OCLOCK POSITION ON FUSELAGE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
